MathSciNet Relay Station
MathSciNet bibliographic data
MR2869130 57M05 (22D40)
Goldman, William M.; Xia, Eugene Z. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1449–1457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement